MathSciNet Relay Station
MathSciNet bibliographic data
MR1339832 57N10
Jaco, William; Tollefson, Jeffrey L. Algorithms for the complete decomposition of a closed $3$-manifold. Illinois J. Math. 39 (1995), no. 3, 358–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement